# SDR USAASB01226

- Difficulty date: August 8, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 1 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING.  OPERATIONAL CHECK NORMAL.  (M)
